MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION; CATHETER, CONTINUOUS FLUSH
Model Number 80618
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's weight- 77.5kgs; initial reporter facility name: (b)(6) hospital.
 
Event or Problem Description
It was reported that the tail end of the catheter was falling off.A direxion catheter was selected for use.During unpacking, it was noted that the tail end of the microcatheter was falling off.The procedure was completed with a different device.There were no patient complications and the patient was stable.
 
Additional Manufacturer Narrative
A4.Weight- 77.5kgs.E1: initial reporter facility name: (b)(6).Device evaluated by manufacturer: this direxion catheter was returned for analysis.The device shaft was microscopically analyzed for any damage., which revealed a fracture located 3.2 cm from the hub.Inspection of the remainder of the device, apart from the observed damage revealed no other damage or irregularities.
 
Event or Problem Description

Brand Name
DIREXION
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17038913
Report Number2124215-2023-25299
Device Sequence Number6897739
Product Code KRA
UDI-Device Identifier08714729839354
UDI-Public08714729839354
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K142259
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2024
Device Model Number80618
Device Catalogue Number80618
Device Lot Number0030246947
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/05/2023
Supplement Date Received by Manufacturer06/06/2023
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date07/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale